RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 5(359), Pages 167–168 (Mi umn787)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Piecewise smooth embedding of a cube

M. I. Shtogrin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm787

Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:5, 979–981

Bibliographic databases:

MSC: Primary 52B10; Secondary 57Q35
Accepted: 23.07.2004

Citation: M. I. Shtogrin, “Piecewise smooth embedding of a cube”, Uspekhi Mat. Nauk, 59:5(359) (2004), 167–168; Russian Math. Surveys, 59:5 (2004), 979–981

Citation in format AMSBIB
\Bibitem{Sht04}
\by M.~I.~Shtogrin
\paper Piecewise smooth embedding of a~cube
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 5(359)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn787}
\crossref{https://doi.org/10.4213/rm787}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2125943}
\zmath{https://zbmath.org/?q=an:1067.57022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..979S}
\elib{http://elibrary.ru/item.asp?id=13445865}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 5
\pages 979--981
\crossref{https://doi.org/10.1070/RM2004v059n05ABEH000787}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227131700017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-14544303524}


Linking options:
  • http://mi.mathnet.ru/eng/umn787
  • https://doi.org/10.4213/rm787
  • http://mi.mathnet.ru/eng/umn/v59/i5/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Shtogrin, “Special isometric transformations of the surfaces of the Platonic solids”, Russian Math. Surveys, 60:4 (2005), 799–801  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. M. I. Shtogrin, “Piecewise Smooth Developable Surfaces”, Proc. Steklov Inst. Math., 263 (2008), 214–235  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    3. A. V. Komlov, S. P. Suetin, “An asymptotic formula for a two-point analogue of Jacobi polynomials”, Russian Math. Surveys, 68:4 (2013), 779–781  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:281
    Full text:112
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020